| Model Number |
10611 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.A 2.25 x 20 synergy stent was selected for use; however, the stent strut was noted to be broken.The device never entered the patient's body.No patient complications were reported.
Event or Problem Description
It was reported that stent damage occurred.A 2.25 x 20 synergy stent was selected for use; however, the stent strut was noted to be broken.The device never entered the patient's body.No patient complications were reported.Synergy ii us otw 2.25 x 20 mm stent delivery system (sds) was returned for analysis.A visual examination of the stent found distal stent damage with stent struts lifted.The undamaged crimped stent od (outer diameter) was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the shaft polymer extrusion found a shaft polymer extrusion kink 32mm distal from the distal edge of the strain relief and 971mm distal from distal edge of the strain relief.No other issues were identified during the product analysis.
Additional Manufacturer Narrative
Device is a combination product.